Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 32, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 12, 2025, 6:05 AM CDT for 4 counties in Texas. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2025, 6:05 AM CDT (11:05 UTC)
- Expired
- Jun 12, 2025, 11:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties DeWitt County, TX, Gonzales County, TX, Karnes County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 99 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:00 AM CDT | FLASH FLOOD | 8 Sse Yoakum, TX | Flooded roads at multiple points along FM 1447 and FM 682. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 11.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1936 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted.
693
WGUS54 KEWX 121105
FFWEWX
TXC123-177-255-285-121600-
/O.NEW.KEWX.FF.W.0032.250612T1105Z-250612T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
605 AM CDT Thu Jun 12 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
DeWitt County in south central Texas...
Southeastern Gonzales County in south central Texas...
Northeastern Karnes County in south central Texas...
Lavaca County in south central Texas...
* Until 1100 AM CDT.
* At 605 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Cuero, Yoakum, Hallettsville, Yorktown, Shiner, Runge, Nordheim,
Hochheim, Cheapside, Thomaston, Westhoff, Ezzell, Sublime, Speaks,
Gillett, Edgar, Concrete, Terryville, Dreyer and Arneckville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2908 9790 2962 9686 2934 9656 2906 9694
2910 9698 2886 9731 2893 9742 2876 9765
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 2:02 AM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 12, 2:02 AM CDT, 4 hours 3 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 202 AM CDT Thu Jun 12 2025 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Friday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Flood Watch continues through the day today. - Locally heavy rain likely along and east of Hwy 281. An upper level trough is moving across TX tonight, and there is a stationary front stretched over Central TX. A line of thunderstorms is moving across the I-35 Corridor, and there are isolated cells ahead of the line in the Coastal Plains. This convection will continue into the start of the new forecast period. Storm movement is slow, and they are producing high rainfall rates. Excessive rainfall is possible. We will continue the Flood Watch over the eastern half of the area through the day today. Additional rainfall of one to three inches with isolated higher amounts will be possible. Showers and storms will move away from the area tonight as the upper trough moves off to the northeast. The low level flow will remain from the south to southeast keeping the airmass warm and moist. A weak shortwave trough in the northwesterly flow aloft may provide enough lift to generate isolated showers and thunderstorms during the day Friday. Conditions do not look favorable for strong storms or heavy rain. && .LONG TERM... (Friday night through Wednesday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Drier weather returns. An upper level ridge will build into West TX Friday night keeping the weather dry over our western area. This will keep northwesterly flow aloft over the eastern part of the CWA. The low level flow will continue warm and moist. With daytime heating there will be low chances for showers and thunderstorms each afternoon Saturday through Monday over the eastern half of the area. Tuesday the upper ridge should build far enough east to dry out the entire CWA. Then Wednesday it will retreat back to the west allowing low rain chances over the east again. && .AVIATION... (06Z TAFS) Issued at 1231 AM CDT Thu Jun 12 2025 Thunderstorms are moving into the San Antonio area and ceilings have lowered. Any storm that moves across an airport will reduce visibility and produce strong, gusty winds. Storms should move into Austin within the next hour. There's about a three hour window for storms to move through. Once the line moves through, there will be isolated showers with lightning possible. All of the rain should be gone by around noon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 74 94 76 / 60 10 20 0 Austin Bergstrom Intl Airport 86 73 93 76 / 70 10 20 0 New Braunfels Muni Airport 88 73 93 75 / 80 10 20 0 Burnet Muni Airport 87 72 91 74 / 40 0 10 0 Del Rio Intl Airport 97 78 101 78 / 0 0 0 0 Georgetown Muni Airport 85 73 92 75 / 50 0 20 0 Hondo Muni Airport 90 74 95 75 / 50 0 10 0 San Marcos Muni Airport 87 73 93 75 / 80 10 20 0 La Grange - Fayette Regional 84 75 90 76 / 90 20 40 0 San Antonio Intl Airport 88 76 94 77 / 70 10 20 0 Stinson Muni Airport 90 76 95 78 / 70 10 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco- Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe- Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson- Wilson. && Short-Term...05 Long-Term...05 Aviation...05
In the hours before
Local storm report, Jun 12, 4:46 AM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
446 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM Flash Flood 2 ENE Selma 29.60N 98.28W
06/12/2025 Guadalupe TX Broadcast Media
Photo of cars submerged due to flooding on
the main lanes of I-35 at FM3009.
&&
MBLocal storm report, Jun 12, 4:49 AM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
449 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM Rain 2 N Cibolo 29.60N 98.25W
06/12/2025 M6.10 Inch Guadalupe TX Public
&&
JRLocal storm report, Jun 12, 4:59 AM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
459 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 AM Flash Flood 4 S San Marcos 29.83N 97.94W
06/12/2025 Hays TX Emergency Mngr
Low water crossing closed due to cottonwood
creek along Old Bastrop Hwy at Capistrano
Dr.
&&
MBSpecial weather statement, Jun 12, 5:04 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
504 AM CDT Thu Jun 12 2025
TXZ205-221-121045-
Bexar TX-Wilson TX-
504 AM CDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of central Wilson and
southeastern Bexar Counties through 545 AM CDT...
At 503 AM CDT, Doppler radar was tracking a strong thunderstorm near
Stinson Municipal Airport, moving east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Floresville, Poth, Stockdale, Stinson Municipal Airport,
Kosciusko, Elmendorf, Calaveras Lake, Sutherland Springs, Sandy Oaks,
Buena Vista, Mitchell Lake, Losoya, Parita, Southton, Canada Verde,
Thelma, Brooks City Base, and Braunig Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2920 9863 2938 9859 2929 9786 2908 9792
2904 9798
TIME...MOT...LOC 1003Z 282DEG 37KT 2928 9853
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BradyLocal storm report, Jun 12, 5:43 AM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
543 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM Flash Flood 1 WSW Windcrest 29.51N 98.40W
06/12/2025 Bexar TX Trained Spotter
High water rescue on I-35 near the Windcrest
Business Park.
&&
BFSpecial weather statement, Jun 12, 5:49 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
549 AM CDT Thu Jun 12 2025
TXZ222>225-121130-
Karnes TX-Lavaca TX-De Witt TX-Gonzales TX-
549 AM CDT Thu Jun 12 2025
...Strong thunderstorms will impact portions of DeWitt, southeastern
Karnes, southeastern Gonzales and southwestern Lavaca Counties
through 630 AM CDT...
At 549 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Shiner to near Goliad. Movement was east at 20
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cuero, Yoakum, Hallettsville, Yorktown, Shiner, Nordheim, Cheapside,
Thomaston, Hochheim, Westhoff, Worthing, Edgar, Terryville,
Meyersville, Koerth, Glaze City, Mont, Sweet Home, Dreyer, and
Arneckville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2905 9705 2887 9730 2890 9734 2892 9742
2872 9770 2948 9741 2949 9690
TIME...MOT...LOC 1049Z 259DEG 17KT 2943 9719 2871 9748
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:03 PM CDT | Special Weather Statement | EWX | Burnet | 27 min |
| Jun 11, 8:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Jun 11, 10:10 PM CDT | Special Weather Statement | EWX | Blanco | 35 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more | 4 hr |
| Jun 11, 10:50 PM CDT | Special Weather Statement | EWX | Blanco | 55 min |
| Jun 11, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall | 36 min |
| Jun 11, 11:08 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 4 hr |
| Jun 11, 11:11 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Jun 11, 11:29 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Medina | 5 hr |
| Jun 11, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 32 min |
| Jun 11, 11:51 PM CDT | Tornado Warning | EWX | Bexar | 24 min |
| Jun 12, 12:09 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 31 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Jun 12, 12:20 AM CDT | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Jun 12, 12:40 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 12:58 AM CDT | Special Weather Statement | EWX | Bexar, Medina | 62 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | EWX | Comal, Hays, Travis | 60 min |
| Jun 12, 1:02 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 118 min |
| Jun 12, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Jun 12, 1:05 AM CDT | Tornado Warning | EWX | Hays | 12 min |
| Jun 12, 1:27 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 1:30 AM CDT | Special Weather Statement | EWX | Fayette, Lavaca | 60 min |
| Jun 12, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 34 min |
| Jun 12, 1:47 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| Jun 12, 1:48 AM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe | 57 min |
| Jun 12, 2:10 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 5 hr |
| Jun 12, 2:20 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Jun 12, 2:55 AM CDT | Special Weather Statement | EWX | Comal | 50 min |
| Jun 12, 3:10 AM CDT | Special Weather Statement | EWX | Bexar | 50 min |
| Jun 12, 3:17 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 6 hr |
| Jun 12, 3:21 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 5 hr |
| Jun 12, 3:47 AM CDT | Special Weather Statement | EWX | Comal | 43 min |
| Jun 12, 3:58 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 6 hr |
| Jun 12, 4:07 AM CDT | River Flood Warning | EWX | Bexar, Medina | 9 hr |
| Jun 12, 4:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Jun 12, 4:13 AM CDT | River Flood Warning | EWX | Bexar | 28 hr |
| Jun 12, 4:21 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Jun 12, 4:22 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Jun 12, 4:29 AM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| Jun 12, 5:04 AM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 12, 5:12 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 5 hr |
| Jun 12, 5:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 5 hr |
| Jun 12, 5:49 AM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
| Jun 12, 6:19 AM CDT | Areal Flood Advisory | EWX | Medina | 4 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Jun 12, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jun 12, 7:11 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Jun 12, 8:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 6 hr |
| Jun 12, 8:55 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 6 hr |
| Jun 12, 9:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 12, 9:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Jun 12, 10:41 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 3 hr |
| Jun 12, 1:36 PM CDT | River Flood Warning | EWX | Bexar | 23 hr |
| Jun 12, 2:33 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jun 12, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Jun 12, 2:54 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 66 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 29 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes | 43 hr |
| Jun 12, 3:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| Jun 12, 3:33 PM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| Jun 12, 4:16 PM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Jun 12, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 26 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.